# SDR AU971532

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Lightning Strike
- Location: Lt Aileron
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SUFFERED A LIGHTNING STRIKE. INSPECTION FOUND THE ONLY POINT OF THE STRIKE WAS ON THE LH AILERON STATIC WICK.
